Universidad Complutense de Madrid
E-Prints Complutense

Semiclassical expansions in the Toda hierarchy and the Hermitian matrix model

Impacto

Downloads

Downloads per month over past year

Martínez Alonso, Luis and Medina Reus, Elena (2007) Semiclassical expansions in the Toda hierarchy and the Hermitian matrix model. Journal of physics A: Mathematical and theoretical, 40 (47). pp. 14223-14241. ISSN 1751-8113

[img]
Preview
PDF
234kB

Official URL: http://dx.doi.org/10.1088/1751-8113/40/47/013




Abstract

An iterative algorithm for determining a class of solutions of the dispersionful 2-Toda hierarchy characterized by string equations is developed. This class includes the solution which underlies the large N-limit of the Hermitian matrix model in the one-cut case. It is also shown how the double scaling limit can be naturally formulated in this scheme


Item Type:Article
Additional Information:

©IOP Publishing Ltd.
The authors wish to thank the Spanish Ministerio de Educación y Ciencia (research project FIS2005-00319) for its finantial support. This work is also part of the MISGAM programme of the European Science Foundation.

Uncontrolled Keywords:Integrable hierarchies; Orthogonal polynomials; Discrete Kp; Universality; Equations; Limit; Asymptotics; Gravity; Growth
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:34149
Deposited On:17 Nov 2015 18:52
Last Modified:10 Dec 2018 15:09

Origin of downloads

Repository Staff Only: item control page